Alert archive / Louisiana / Small Craft Advisories in 2021

Small Craft Advisory 43, NWS New Orleans, LA

November 11, 2021

NWS New Orleans, LA issued this small craft advisory at Nov 11, 2021, 3:30 PM CST. It took effect at Nov 12, 2021, 9:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2021, 3:30 PM CST (21:30 UTC)
In effect from
Nov 12, 2021, 9:00 PM CST
Expired
Nov 13, 2021, 9:00 PM CST
In force
24 hr
Issued by
NWS New Orleans, LA

The text

As transmitted.

874 
WHUS74 KLIX 112130
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
330 PM CST Thu Nov 11 2021

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-120530-
/O.NEW.KLIX.SC.Y.0043.211113T0300Z-211114T0300Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
330 PM CST Thu Nov 11 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM FRIDAY TO 9 PM CST
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 7 ft expected.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...From 9 PM Friday to 9 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
802 
WHUS74 KLIX 120349
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
949 PM CST Thu Nov 11 2021

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-121200-
/O.CON.KLIX.SC.Y.0043.211113T0300Z-211114T0300Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
949 PM CST Thu Nov 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM FRIDAY TO
9 PM CST SATURDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt. Waves
  3 to 5 feet in protected waters, and seas 6 to 10 ft expected, 
  mainly over the outer open waters.

* WHERE...Portions of Gulf of Mexico.

* WHEN...From 9 PM Friday to 9 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
160 
WHUS74 KLIX 120942
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
342 AM CST Fri Nov 12 2021

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-121745-
/O.CON.KLIX.SC.Y.0043.211113T0300Z-211114T0300Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
342 AM CST Fri Nov 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM CST SATURDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt. Waves
  3 to 5 feet in protected waters, and seas 6 to 9 ft expected, 
  mainly over the outer open waters.

* WHERE...Portions of Gulf of Mexico.

* WHEN...From 9 PM Friday to 9 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TD
826 
WHUS74 KLIX 121607
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
1007 AM CST Fri Nov 12 2021

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-130015-
/O.CON.KLIX.SC.Y.0043.211113T0300Z-211114T0300Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
1007 AM CST Fri Nov 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM CST SATURDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt. 
  Waves 3 to 5 feet in protected waters, and seas 6 to 9 ft 
  expected, mainly over the outer open waters.

* WHERE...Portions of Gulf of Mexico.

* WHEN...From 9 PM Friday to 9 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
496 
WHUS74 KLIX 122050
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
250 PM CST Fri Nov 12 2021

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-130500-
/O.CON.KLIX.SC.Y.0043.211113T0300Z-211114T0300Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
250 PM CST Fri Nov 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM CST SATURDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt. 
  Waves 3 to 5 feet in protected waters, and seas 6 to 9 ft 
  expected, mainly over the outer open waters.

* WHERE...Portions of Gulf of Mexico.

* WHEN...From 9 PM Friday to 9 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
059 
WHUS74 KLIX 130301
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
901 PM CST Fri Nov 12 2021

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-131115-
/O.CON.KLIX.SC.Y.0043.000000T0000Z-211114T0300Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
901 PM CST Fri Nov 12 2021

...SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM CST SATURDAY...

* WHAT...Northwest to north winds 20 to 30 kt with a few gusts up
  to 40 kt. Waves 3 to 5 feet in protected waters, and seas 6 to 
  10 ft expected, mainly over the outer open waters.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 9 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
315 
WHUS74 KLIX 130914
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
314 AM CST Sat Nov 13 2021

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-131715-
/O.CON.KLIX.SC.Y.0043.000000T0000Z-211114T0300Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
314 AM CST Sat Nov 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Northwest to north winds 20 to 30 kt with a few gusts up
  to 35 to 40 kt. Waves 3 to 5 feet in protected waters, and seas
  6 to 9 ft expected, mainly over the outer open waters.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 9 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
504 
WHUS74 KLIX 131527
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
927 AM CST Sat Nov 13 2021

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-132330-
/O.CON.KLIX.SC.Y.0043.000000T0000Z-211114T0300Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
927 AM CST Sat Nov 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Northwest to north winds 20 to 30 kt with a few gusts 
  up to 35 to 40 kt. Waves 3 to 5 feet in protected waters, and 
  seas 6 to 9 ft expected, mainly over the outer open waters.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 9 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
236 
WHUS74 KLIX 132045
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
245 PM CST Sat Nov 13 2021

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-140300-
/O.CON.KLIX.SC.Y.0043.000000T0000Z-211114T0300Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
245 PM CST Sat Nov 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Northwest to north winds 20 to 30 kt with a few gusts 
  up to 35 to 40 kt. Waves 3 to 5 feet in protected waters, and 
  seas 6 to 9 ft expected, mainly over the outer open waters.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 9 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
893 
WHUS74 KLIX 140312
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
912 PM CST Sat Nov 13 2021

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-140415-
/O.EXP.KLIX.SC.Y.0043.000000T0000Z-211114T0300Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
912 PM CST Sat Nov 13 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

North winds have subsided to around 15 knots this evening over
most of the coastal waters. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 5:50 AM CST, 9 hours 40 minutes earlier.

Area forecast discussion, Nov 11, 5:50 AM CST, 9 hours 40 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
550 AM CST Thu Nov 11 2021

.LATE MORNING UPDATE...

Updated for 18z aviation discussion.

&&

.AVIATION...

VFR conditions are expected through the period.  A few VCSH will
linger through around 20Z today. Otherwise...skies will remain
mostly SCT to BKN through 00Z then becoming SKC overnight.

&&

.PREV DISCUSSION... /issued 507 AM CST Thu Nov 11 2021/

SHORT TERM (Today/Veterans Day through Saturday)...

A potent low pressure system at both the surface and aloft will
rotate through the northern Plains and upper Mississippi valley
today through Friday. A potent shortwave trough extending south
from the low will continue to push east to northeast through the
Arklatex, lower Mississippi Valley and Ohio/Tennessee Valleys
today with the associated cold front pushing into the northwest
portion of the forecast area this afternoon. The strongest mid
level forcing with this system will be passing north of our
region, and the general weakening trend and decrease in
thunderstorm coverage should continue as the associated line of
convection moves through the forecast area today and early
tonight. There will still be enough moisture, instability and
forcing to support scattered to numerous showers and isolated
thunderstorms that should gradually decrease in coverage as they
approach eastern and southernmost coastal areas this afternoon.
Some showers will linger across mainly the Mississippi Gulf coast
area early tonight then mainly offshore in the later evening and
overnight hours. The cold front will continue to move through
coastal areas and offshore waters tonight, however the cold air
advection from this front will be fairly weak through this
evening, so temperatures are expected to be on the warm side
today with highs ranging from the mid 70s to around 80, and
tonight's temperatures will fall fairly slowly initially this
evening, but then steadily drop overnight to the mid to upper 40s
north to mid to upper 50s south.

A secondary and potent shortwave trough will move southeast into
the base of the larger scale mid/upper trough over our region
Friday night into Saturday morning. This will bring a stronger,
reinforcing cold front through the forecast area Friday night. The
initial front will have enough dry air that this second system is
not expected to produce any rain except over offshore coastal
waters Friday and Friday night. There will be ample sunshine on
Friday to allow another mild to warm day with highs expected to
reach the mid 70s in most areas. A turn to colder weather will
definitely be felt going through Friday night into Saturday and
Saturday night. Lows Friday night 40s to lower 50s, highs Saturday
upper 50s to lower 60s with an extra chill from the gusty north
wind, then Saturday night lows dropping to the coldest of the
season thus far - in the mid 30s to lower 40s in most areas except
the warmer marine influenced portions of the south shore of the
lakes and immediate southeast Louisiana coast. 22/TD

LONG TERM (Sunday through Thursday)...

For the first part of the forecast period a long wave trough
continues to dominate the eastern US, meanwhile at the surface high
pressure will be in control of the area through Monday. Lows on
Sunday and Monday are trending on the lower end of guidance, and are
adjusted down on the river drainages. With all the cold and dry air,
the PoPs do remain very low and stay that way through the forecast
period. The pattern transitions into more zonal flow on Tuesday and
Wednesday, however this is not expected to last long. The thermal
ridge axis does shift east at the 925mb level and the winds shift
from the south, allowing temps to warm up a bit. As we move into the
Wednesday and Thursday time frame, another front begins to move in
from the Great Plains. While this will be beyond our forecast
period, there is some disagreement on the placement of the upper
level trough between the GFS and ECMWF. As that time frame gets
closer and the models get into more agreement, the forecast will be
adjusted. -21/KWO...

AVIATION...

VFR conditions expected the remainder of the overnight. Showers
are expected as the front passes through today, beginning 16z for
western sites and later for eastern sites. Some embedded TSRA is
possible for some locations. After the front passes through, winds
are expect to shift from the north.
-21/KWO

MARINE...

Generally lighter southwest to west winds around 10 knots or less
are expected today ahead a cold front that will move through
tonight. This front is expected to shift winds to northwest to
north at speeds near 15 knots or slightly higher after midnight.
Seas are expected to mostly be 1 to 3 feet. Some showers and
possibly an isolated thunderstorm will precede the cold front this
afternoon into tonight. Winds will decrease in speed through the
day on Friday with some variability in direction before the next
stronger cold front moves through Friday night. This front and the
associated cold air is expected to cause north winds to increase
to 15 to 20 knots after midnight Friday night and around 20 knots
Saturday morning with Small Craft Advisory conditions likely as
seas over much of the coastal waters build to 5 to 8 feet.
Conditions are expected to gradually improve with diminishing
winds and seas Saturday afternoon through Sunday. A cycling up of
winds from 10 knots or less to 10 to 15 knots late Sunday night
through Monday and Monday night is expected while winds come
around to easterly as high pressure moves to the east over the
southeast U.S. 22/TD

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  75  48  74  43 /  70   0   0   0
BTR  76  49  75  45 /  80   0   0   0
ASD  80  51  76  47 /  60  20   0   0
MSY  80  58  74  52 /  60  10   0   0
GPT  77  54  74  48 /  50  40   0   0
PQL  78  52  74  47 /  40  40   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

Nearby

Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.